# SDR TWAA9819102

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT FOUND TWO CRACK INDICATIONS IN RADIUS OF BULKHEAD TEE BETWEEN LONGERON 8R AND 9R.  REMOVED AND REPLACED SECTION OF BULKHEAD TEE BETWEEN LONGERON 6R AND 11R PER SRM 53-03, FIG 37.  CHECK-C 4-13-98 STL.
